MAUDE Adverse Event Report: VYAIRE MEDICAL VMAX ENCORE 22; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL VMAX ENCORE 22; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Model Number 22 E
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.The customer reported the suspected component is available for analysis and was ordered for return.At this time, vyaire has not received the suspected component for evaluation.
 
Event or Problem Description
The customer reported during installation of a device, the vmax encore 22 e was not functioning.When the customer changed the oxygen (o2) cell, reconnected the vacuum pump, the board started to burn.When the customer installed the same o2 cell on a loaner unit afterwards, the o2 cell was not functional.The customer reported it is unclear if the device burning of the board had anything to do with the o2 cell device not being functional when used.The customer reported there is no patient involvement associated with the event.
 
Additional Manufacturer Narrative
Results of investigation: the vyaire failure analysis lab received the suspected device/component and performed a failure investigation.The reported problem was not duplicated, therefore, the root cause was not determined.

Brand Name
VMAX ENCORE 22
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9593820
Report Number2021710-2020-11283
Device Sequence Number595638
Product Code BTY
UDI-Device Identifier10846446021394
UDI-Public(01)10846446021394(11)20170102
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22 E
Device Catalogue Number777404-101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1